# SDR AALA202506035875

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,497 hours, 39,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF: MIC 1242369 L-1 DOOR HARD TO OPEN. ADJUSTED UPPER FWD AND AFT DOOR ROLLER GUIDS REF:AMM52-11-00. NEEDS FURTHER TROUBLE SHOOTING. MAINTENANCE ADJUSTED UPPER FWD AND AFT DOOR ROLLER GUIDS REF:AMM52-11-00.
